... felt as a kid something wasn't right. Now 5 years into menopause..it just isnt working so I switched to effexor xr. First couple of days I felt really good then I went back to being a bitch. 5 or so weeks in I increased to 150 for about a week and felt worse so I went back to the original dose. Now 2 1/2 months and I still feel bitchy like before. Should I increase my dose? Help somebody!!! thx
Hi ankglace, What does the doctor who writes these meds for you have to say about all this? Menopause is a very good source of feeling bitchy. I'm not sure that Prozac or Effexor have the ability to handle the variety of feelings that accompany menopause. If I were you, I'd have a very serious conversation with my doctor. If I didn't feel as though my doctor was "hearing" me, I'd get another opinion from a different doctor. You really shouldn't adjust your dose without a doctor's input. Take care of yourself, keemo7
Most women are really afraid of the hormone replacement therapy right now, but, it could help. Stress tabs with zinc are also good. It is a vitamin supplement with b and c and you can also get the store brand cheaper. I have seen several people mention a drink called "Natural Calm" that you can get in the health food store, but, I would ask my pharmacist to look at it to make sure it doesn't interact with any medicine you might be taking. If I read the ad right for the drink, it was $24.95. I am hoping I read that wrong and that was for a case or something,but, the people who recommended it on this forum said it was better than meds for anxiety and irritability. I have no idea what was in it besides magnesium. They said the raspberry/lemon was the best. When I have some extra money, I am going to check into it myself and have the pharmacist make sure it doesn't interfere with my 2 meds I take. They usually don't like you take herbal supplements when you take antidepressants, but, you could ask.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2010 • 3 answers
Posted 8 Apr 2012 • 8 answers
Posted 14 Jan 2014 • 2 answers
Posted 3 Jan 2015 • 3 answers
Posted 3 Apr 2015 • 2 answers